MathSciNet Relay Station
MathSciNet bibliographic data
MR1668983 65D17 (41A63)
Zhou, Xinlong Characterization of convergent subdivision schemes. Approx. Theory Appl. (N.S.) 14 (1998), no. 3, 11–24.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement